# SDR SWIA2020090152092

- Difficulty date: July 21, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH INBD FLAP VANE LEADING EDGE IS CHAFFED JUST OUTBD OF THE #3 FLAP VANE ACTUATOR. (MARKED)    (C-CHECK) RO 8/28/2020    BLENDED OUT CHAFE DAMAGE ON THE LH INBD FLAP VANE LEADING EDGE, JUST OUTBD OF THE #3 FLAP VANE ACTUATOR REF CRJ-200 SRM.  ORIGINAL THICKNESS OF LH IB FLAP VANE OB CAP IS .050" REF CRJ 200 SRM, AMOUNT REMAINING IS .027" REF NDT, REMOVED .023" AND MAX ALLOWABLE IS .020" THEREFORE OUT OF LIMITS OF REO.   REMOVED AND INSTALLED A NEW  L/H INBOARD FLAP LEADING EDGE SKIN VANE AT OUTBORAD LOCATION REF CRJ 200 SRM / BOMBARDIER DWG.  REFERENCE THE CONTINUE CARD FOR DETAILS.
